Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 38, NWS Quad Cities, IA

June 10, 2015Henderson County, McDonough County, Warren County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 10, 2015, 10:29 PM CDT for Henderson County, McDonough County, Warren County, Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 10:29 PM CDT (03:29 UTC)
Expired
Jun 10, 2015, 11:00 PM CDT
In force
31 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Henderson County, IL, McDonough County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 10:35 PM CDTTSTM WND GST 615 S Roseville, ILMEASUREED A 61 MPH GUST JUST EAST OF THE US-67 AND IL9 INTERSECTION NEAR YOUNGSTOWN ILLINOIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1097 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1888 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS53 KDVN 110329
SVRDVN
ILC071-109-187-110400-
/O.NEW.KDVN.SV.W.0038.150611T0329Z-150611T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT

* AT 1028 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SEATON TO NEAR KIRKWOOD TO NEAR
  BLANDINSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONMOUTH...BUSHNELL...ROSEVILLE...KIRKWOOD...PRAIRIE CITY...LITTLE
  YORK...BIGGSVILLE...ROZETTA...RARITAN...LITTLE SWAN LAKE...
  ALEXIS...WALNUT GROVE...GREENBUSH...COLDBROOK...BALD BLUFF...
  BERWICK...MEDIA...PRAIRIE CITY AIRPORT...GERLAW AND PONEMAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. 
A FLASH FLOOD WARNING IS IN EFFECT FOR WARREN COUNTY UNTIL 415 AM 
CDT.

&&

LAT...LON 4059 9086 4079 9086 4107 9090 4106 9044
      4055 9045
TIME...MOT...LOC 0328Z 247DEG 31KT 4107 9082 4082 9068 4056 9082 

HAIL...1.25IN
WIND...60MPH
 
$$

GIBBS
1 follow-up statement
719 
WWUS53 KDVN 110403
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1103 PM CDT WED JUN 10 2015

ILC071-109-187-110410-
/O.EXP.KDVN.SV.W.0038.000000T0000Z-150611T0400Z/
WARREN IL-MCDONOUGH IL-HENDERSON IL-
1103 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...NORTHERN MCDONOUGH
AND EASTERN HENDERSON COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY 
RAIN IS STILL LIKELY WITH SLOW MOVING THUNDERSTORMS OVER THE AREA. A 
FLASH FLOOD WARNING REMAINS IN EFFECT FOR MUCH OF WARREN COUNTY 
UNTIL 415 AM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
THE QUAD CITIES.

LAT...LON 4059 9086 4079 9086 4107 9090 4106 9044
      4055 9045
TIME...MOT...LOC 0358Z 247DEG 31KT 4107 9082 4082 9068 4056 9082 

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:12 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 10, 7:12 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 PM CDT WED JUN 10 2015

...UPDATED AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 325 PM CDT WED JUN 10 2015

COLD FRONT WAS SOUTH OF INTERSTATE 80 AND CONTINUED TO MOVE SLOWLY
SOUTHWARD. AT 3 PM IN OUR NORTHERN CWA TEMPERATURES WERE IN THE
MID 80S WITH DEWPOINTS IN THE LOWER 50S IN OUR FAR NW CWA. SOUTH
OF THE FRONT TEMPERATURES WERE IN THE LOWER 90S WITH DEWPOINTS IN
THE LOWER TO MID 70S. HEAT INDEX VALUES WERE IN THE MID 90S TO 100
IN OUR SOUTHERN CWA.

THE HI-RES HRRR MODEL FIRES UP THUNDERSTORMS BY LATE THIS AFTERNOON
SOUTH OF INTERSTATE 80 ALONG AND SOUTH OF THE FRONT. SBCAPES ARE
EXPECTED TO BE MORE THAN 5000 J/KG BUT DEEP LAYER SHEAR IS VERY
WEAK. BUFKIT SHOWS THE CIN DIMINISHING BY MID AFTERNOON.
PRECIPITABLE WATERS INCREASE TO OVER 1.8 INCHES. THESE PARAMETERS
SUGGEST THE STRONGER STORMS WOULD PRODUCE DAMAGING WIND GUSTS AND
TORRENTIAL RAINS. WITH FREEZING LEVELS AT 13K THE THREAT OF LARGE
HAIL IS LOW. THE NAM FIRES UP THUNDERSTORMS THIS EVENING SO IS
LATER THAN THE HRRR BUT FOR NOW THE FORECAST HINGES ON THE MESO
MODEL. SPC HAS A SLIGHT RISK OF SEVERE IN OUR SOUTHERN COUNTIES.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

FORECAST FOCUS ON THUNDERSTORMS TONIGHT AND THURSDAY.

TONIGHT...FRONT WILL STALL IN OUR SOUTHERN CWA THIS EVENING AS IT
RUNS INTO RIDGING ALOFT THAT EXTENDS FROM TX TO MO. AS THE LOW
LEVEL JET INTENSIFIES SOMEWHAT OVERNIGHT THIS FRONT WILL BEGIN
LIFTING SLOWLY BACK TO THE NORTH AS A WARM FRONT. SCATTERED
THUNDERSTORMS IN OUR SOUTHERN CWA WILL GRADUALLY SPREAD NORTHWARD
WITH THE FRONT AND ON THE NOSE OF THE LOW LEVEL JET. UPPER LEVEL
DIVERGENCE ALSO INCREASES OVERNIGHT AS AN UPPER LEVEL TROUGH
PUSHES INTO THE PLAINS. THERE IS THE POTENTIAL FOR SEVERE WEATHER
AND HEAVY RAINFALL. MINIMUM TEMPERATURES WILL RANGE FROM THE MID
60S NORTH TO AROUND 70 SOUTH.

THURSDAY...THE SEVERE WEATHER THREAT INCREASES AS A SURFACE
CYCLONE TRACKS INTO WESTERN IA BY LATE AFTERNOON WITH THE WARM
FRONT LIFTING INTO OUR NORTHERN CWA. DEEP LAYER SHEAR BECOMES
STRONG (50 KT) DURING THE AFTERNOON AND SBCAPES INCREASE TO
2500-3000 J/KG. THUNDERSTORMS WILL BE LIKELY ESPECIALLY IN OUR
NORTH CLOSER TO THE WARM FRONT...AND THEN SPREADING INTO OUR
WESTERN CWA AS THE STRONGER FORCING ARRIVES. LARGE HAIL AND
DAMAGING WINDS APPEAR LIKELY BUT THE MAIN TORNADO THREAT AT THIS
TIME LOOKS TO BE TO OUR WEST CLOSER TO THE SURFACE LOW AND TRIPLE
POINT. SPC HAS A SLIGHT RISK OF SEVERE STORMS OVER OUR ENTIRE CWA.
MAXIMUM TEMPERATURES WILL RANGE FROM THE UPPER 70S ALONG HIGHWAY
20 TO NEAR 90 IN OUR FAR SOUTH. HEAT INDEX VALUES WILL BE IN THE
LOWER TO MID 90S IN OUR FAR SOUTH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 325 PM CDT WED JUN 10 2015

MAIN FORECAST CONCERN FOR THE LONG TERM IS THE ACTIVE
PATTERN AND ROUND OF RAIN AND THUNDERSTORMS.  IT APPEARS AS THOUGH
THE PATTERN HAS SHIFTED NORTH INTO OUR AREA THROUGH THE LONG TERM AT
LEAST.  SHOWERS AND THUNDERSTORMS ARE POSSIBLE EVERY DAY FOR THE
EXCEPTION OF FRIDAY NIGHT AND SATURDAY.  WITH FORECAST QPF AMOUNTS
WE MAY START TO SEE SOME HYDRO IMPACTS ON OUR WATERWAYS.

THURSDAY EVENING INTO FRIDAY MORNING...MODELS ARE IN GOOD AGREEMENT
WITH A SFC CYCLONE PASSING THROUGH THE NORTHERN CWA.  WARM FRONT
SHOULD BE JUST NORTH OF THE CWA.  1000-700 AND H85 MOIST TRANS VECS
PEG AREAS ACROSS SOUTHERN MN INTO CENTRAL WI.  THIS AREA WILL BE THE
AREA FOR THE BEST CHANCE FOR HEAVY RAIN. HOWEVER WITH THE CAPE
ACROSS OUR AREA ALONG WITH HIGH PWATS OF CLOSE TO 2 INCHES...
SUGGESTS THAT HEAVY RAIN COULD FALL WITH ANY THUNDERSTORM THAT
DEVELOPS ACROSS THE CWA THURSDAY NIGHT. AN ISOLATED FLASH FLOOD
THREAT COULD EXIST ACROSS THE NORTHERN CWA THURSDAY EVENING INTO
FRIDAY AM.

MODELS ARE IN AGREEMENT WITH THE PREVIOUS FORECASTERS IDEAS ON THE
SYSTEM MOVING OUT OF THE AREA QUICKLY FRIDAY DURING THE DAY.  THIS
WILL LEAD TO A DRY FRIDAY EVENING INTO SATURDAY...WITH TEMPERATURES
CLOSER TO NORMAL THEN THE FLOW TURNS ZONAL AND EVEN SW.  A SERIES OF
WAVES WILL LEAD TO THE CHANCE FOR RAIN AND THUNDERSTORMS THROUGH THE
REST OF THE LONG TERM.  MOISTURE WILL REMAIN OVER THE AREA.  AS WE
GET CLOSER TO EACH OF EVENTS...THE MESOSCALE FEATURES WILL BECOME
BETTER FORECAST AND DETAILS WILL BE POSSIBLE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 709 PM CDT WED JUN 10 2015

SCT STORMS ARE FORECAST TO FORM ALONG A QUASI-STATIONARY SFC
BOUNDARY ACROSS FAR SOUTHERN IA/WEST-CENTRAL IL. FAIRLY GOOD
CHANCE FOR TS ACTIVITY AT KBRL SO MENTIONED A PERIOD OF TSRA
BETWEEN 04Z-08Z/THURSDAY. AREAS IMPACTED BY TS WILL EXPERIENCE
MVFR/IFR CONDITIONS FOR CIGS/VSBYS.

AFTER ROUGHLY 06Z/THURSDAY CHANCES FOR STORMS SPREAD NORTHWARD
BUT AT THIS TIME JUST INCLUDED VCTS AT KCID AND KMLI OVERNIGHT.
LOOKING AHEAD TO THURSDAY SHRA/TS ARE LIKELY AT KDBQ AND BECOME
PROGRESSIVELY MORE SCT/ISOLATED TOWARD THE SOUTH. PERIODS OF MVFR
AND BRIEF IFR ARE MOST LIKELY AT KDBQ AND KCID THURSDAY AFTN.

&&

.HYDROLOGY...
ISSUED AT 325 PM CDT WED JUN 10 2015

WITH WPC FORECAST OF CLOSE TO 3 INCHES OF RAIN TO OUR NORTH...IT
LOOKS AS THOUGH WE MAY SEE SOME FLOODING ISSUES ON OUR RIVERS AS THE
THE WATER IS ROUTED INTO OUR AREA.  CONTINGENCY FORECASTS SUGGEST
THAT SOME OF THE SITES COULD REACH FLOOD STAGE IF THE CURRENT
FORECAST HOLDS TRUE.  AS A RESULT...CUSTOMERS WITH INTERESTS AROUND
THE RIVERS SHOULD PAY ATTENTION FOR POSSIBLE FLOODING IN THE NEXT
FEW DAYS TO WEEK.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...GIBBS
AVIATION...UTTECH
HYDROLOGY...GIBBS
Hazardous weather outlook, Jun 10, 3:55 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 PM CDT WED JUN 10 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-112100-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
355 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF INTERSTATE 80. THE PRIMARY THREAT WILL BE
DAMAGING WINDS...WITH A MUCH LESSER THREAT FOR LARGE HAIL. THE
STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE STORMS SOUTH
OF INTERSTATE 80.

IN ADDITION TO THE THREAT FOR THUNDERSTORMS...THE HEAT INDEX WILL
PUSH WELL INTO THE 90S TO AROUND 100 SOUTH OF I-80 THIS AFTERNOON
INTO EARLY THIS EVENING.

A CHANCE FOR STORMS WILL SPREAD NORTHWARD ACROSS THE ENTIRE
OUTLOOK AREA TONIGHT AS THE FRONT BEGINS TO LIFT SLOWLY NORTHWARD.
THERE WILL BE A CONTINUED POTENTIAL FOR DAMAGING WINDS...HOWEVER
THE PRIMARY THREAT LATER TONIGHT WILL SHIFT TO HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL CONTINUE TO MOVE NORTH ACROSS THE OUTLOOK AREA
ON THURSDAY. COVERAGE AND INTENSITY OF THESE STORMS MAY INCREASE
DURING THE AFTERNOON AS LOW PRESSURE PUSHES INTO WESTERN IOWA. DAMAGING
WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH
LOCALLY HEAVY RAIN. THE STORM PREDICTION CENTER HAS A SLIGHT RISK
FOR SEVERE STORMS OVER THE ENTIRE OUTLOOK AREA THURSDAY AND THURSDAY
EVENING.

THEN ANOTHER ROUND OF STORMS WILL LOOK TO MOVE IN ACROSS THE AREA
FROM THE WEST THURSDAY NIGHT AND LAST INTO FRIDAY MORNING. SOME
OF THESE STORMS MAY BE ABLE TO PRODUCE GUSTY WINDS. OF A MORE
WIDESPREAD THREAT WILL BE VERY HEAVY RAIN AND INTENSE RAINFALL
RATES WITH THESE THURSDAY NIGHT STORMS. LATEST THINKING SUGGEST
AREAS ALONG AND NORTHWEST OF A LINE FROM CEDAR RAPIDS...TO DUBUQUE
IOWA WILL HAVE THE BEST CHANCE OF BEING IMPACTED BY THESE HEAVY
RAIN PRODUCING STORMS WITH OVER AN INCH POSSIBLE BY FRIDAY
MORNING. SOME AREAS THAT GET HIT REPEATEDLY BY THE STORMS MAY BE
AT RISK FOR SOME LOCALIZED FLASH FLOODING THURSDAY NIGHT INTO
EARLY FRIDAY MORNING.

PERIODIC EPISODES OF THUNDERSTORMS WILL THEN AGAIN BE POSSIBLE
FROM SATURDAY NIGHT THROUGH TUESDAY. THERE WILL BE SOME POTENTIAL
FOR SEVERE WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE
SPECIFIC DETAILS AND TIMING. REPEATED ROUNDS OF HEAVY RAIN COULD
LEAD TO FLOODING PROBLEMS ACROSS MUCH OF THE OUTLOOK AREA BY EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING
AND AGAIN THURSDAY INTO THURSDAY NIGHT.

HAASE

In the hours before

Local storm report, Jun 10, 10:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     BURLINGTON              40.81N 91.12W
06/10/2015                   DES MOINES         IA   TRAINED SPOTTER

            MULTIPLE POWER LINES DOWN IN BURLINGTON.

&&

DC
Local storm report, Jun 10, 10:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1002 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     NON-TSTM WND GST 2 SSE BURLINGTON        40.79N 91.11W
06/10/2015  E62 MPH          DES MOINES         IA   TRAINED SPOTTER

            PEA SIZED HAIL

&&

DC
Local storm report, Jun 10, 10:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     2 SSE BURLINGTON        40.79N 91.11W
06/10/2015  E62.00 MPH       DES MOINES         IA   TRAINED SPOTTER

            PEA SIZED HAIL

&&

DC
Local storm report, Jun 10, 10:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1007 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     BURLINGTON REGIONAL AIR 40.78N 91.13W
06/10/2015  M56 MPH          DES MOINES         IA   ASOS

&&

DC
Local storm report, Jun 10, 10:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             1 S BURLINGTON          40.80N 91.12W
06/10/2015  M1.00 INCH       DES MOINES         IA   TRAINED SPOTTER

            VIA INTERNET

&&

DC
Local storm report, Jun 10, 10:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             ROSEVILLE               40.73N 90.66W
06/10/2015  E1.00 INCH       WARREN             IL   LAW ENFORCEMENT

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:57 PM CDTSpecial Weather StatementDVNHenderson33 min
Jun 10, 9:20 PM CDTSevere Thunderstorm WarningDVNWarren40 min
Jun 10, 9:55 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren35 min
Jun 10, 10:09 PM CDTFlash Flood WarningDVNWarren6 hr
Jun 11, 10:56 AM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more18 hr
Jun 11, 4:35 PM CDTSpecial Weather StatementDVNHenderson40 min
Jun 11, 5:32 PM CDTTornado WarningDVNHenry, Mercer, Rock Island28 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.